# SDR USAA2015040700002

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 68,330 hours, 10,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER OPERATION CYLINDER PRESS BELOW GREEN BAND.  SERVICED R2 DOOR EMER OPERATIONS CYLINDER.
